# SDR DHL2003366516

- Difficulty date: May 25, 2003
- Submitted: June 23, 2003
- Operation: Air carrier
- Aircraft: N366DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 249
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Angle
- Condition: Cracked
- Location: Thrust Reverser
- Part time: 36,541 hours, 21,967 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG I/B THRUST REVERSER ANGLE FOR THE UPPER T/R HINGE ACCESS PANEL CRACKED.  REMOVED ANGLE TO FOM, MAT ID 224T3 .040 PO 411449.1, FABBED REPAIR ANGLES IAW A300 SRM 51-41-30, ALODINED AND PRIMED IAW A300 SRM 51-40-12.  INSTALLED REPAIRS IAW A300 SRM 51-30-30, REINSTALLED ANGLE IN A/C IAW A300 SRM 51-30-30.
